# SDR REXA2017061600733

- Difficulty date: June 16, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,930 hours, 14,267 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM HAS CORROSION UNDERNEATH TITANIUM UPPER CAP ANGLE BETWEEN LBL 12 AND LBL 16.  REMOVED AND REPLACED IAW SRM 51-42-06, 51-42-13, & 51-42-21.
